# SDR CALA9701522

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14090
- Make and model: Doug DC-10-30
- Aircraft serial: 46553
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON INTERIOR SURFACE OF LT WING OUTBOARD HINGE SKIN PANEL NR 536DL.  THE CORRODED SKIN LAYER WAS REMOVED IN THREE PLACES IAW SRM 51-43-01.  BONDED DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 51-43-01, 51-21-01, AND 57-32-01.
